# SDR YENA20160220122

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 44,001 hours, 15,511 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 04F16283680005
- Condition: Odor
- Location: Galley
- Part time: 12,581 hours, 4,926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 1200 INFLIGHT, CALLED SAYING THEY SMELLED ELECTRICAL SMOKE TOLD THEM TO TURN OFF COFFEE POTS, 508, WAS ONLY POT ON.  WE WERE IN MILD TURBULENCE.  ODOR CLEARED OUT AFTER COFFEE POT WAS TURNED OFF.  R & R COFFEEMAKER NR 508 IAW AMM 25-35-15. INSPECTED HARNESS FOR SIGNS OF ELECTRICAL DAMAGE NO FAULTS FOUND AT COFFEEMAKER 508.
